Functions on symmetric spaces which are periodic in the mean
Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 3, pp. 68-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1982_16_3_a13,
author = {P. A. Kuchment},
title = {Functions on symmetric spaces which are periodic in the mean},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {68--69},
year = {1982},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1982_16_3_a13/}
}
P. A. Kuchment. Functions on symmetric spaces which are periodic in the mean. Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 3, pp. 68-69. http://geodesic.mathdoc.fr/item/FAA_1982_16_3_a13/
[1] Barut A., Ronchka R., Teoriya predstavlenii grupp i ee prilozheniya, t. 2, Mir, M., 1980 | MR | Zbl
[2] Helgason S., Adv. Math., 22:2 (1976), 187–219 | DOI | MR | Zbl
[3] Bagchic C., Sitaram A., Pacif. J. Math., 84:2 (1979), 241–250 | DOI | MR
[4] Helgason S., Ann. Math., 98:3 (1973), 451–479 | DOI | MR | Zbl
[5] Berenstein C.A., Taylor B.A., Interpolation problems in with applications to harmonic analysis, preprint, 1981 | MR
[6] Helgason S., Adv. Math., 36:3 (1980), 297–323 | DOI | MR | Zbl
[7] Berenstein C.A., TaylorB. A., Intern. J. Math. and Math. Sci., 3:2 (1980), 199–235 | DOI | MR | Zbl